# SDR AALA201801129017

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 011827
- Condition: No Test
- Location: Emergency Lights
- Part time: 32,530 hours, 8,413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TESTS OF THE EMERGENCY LIGHT POWER SUPPLY. THE TEST DID NOT PASS. REPLACED EPSU.
